Hail, Wayne
- When
- April 16, 5:05 AM CST
- Where
- Wayne County, Mt Erie
- Measured
- 1 in hail
- Reported by
- TRAINED SPOTTER
- Coordinates
- 38.517, -88.233
1 hail, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before the first event at Apr 16, 1:00 AM CST, 4 hours 5 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 200 AM CDT SUN APR 16 2006 .DISCUSSION... ONGOING CONVECTION HAS A LITTLE IC LIGHTNING DESPITE LACK OF HITS ON CG PLOT. ITS APPARENTLY ISENTROPICALLY DRIVEN AND CONTAINS MAINLY LIGHT SHOWER ACTIVITY...ALTHOUGH THERE ARE A FEW CORES INTO THE 40S DBZ. WE WL EXPERIENCE THIS ELEVATED WARM SECTOR THREAT THIS AM...THEN THE COLD FRONT WL COME IN THIS PM/EVENING WITH THE SLGT RISK SVR PER SWODY1. THUS LTL CHANGE TO THE NEAR TERM FORECAST SAVE FOR CLOUD/TEMP TWEEKS. FROPA TONIGHT WL THEN LEAD TO A DRY MON-TUE FORECAST WITH THE NEXT CHC PCPN COMING TUE NIGHT-WED. MOST OF THE ENERGY WITH THE MID WEEK SYSTEM WILL BE WELL OFF TO THE NORTH AND AS SUCH SHOULD POSE A MINIMAL PCPN CHANCE. ANOTHER BREAK WED NIGHT-THU WL BE FOLLOWED BY A THU NIGHT-FRI CHC. THIS CHANCE MAY POSE A LTL BETTER THREAT OF SVR WITH THE LOW IN THE GREAT LAKES AND A MORE POTENT COLD FRONTAL PASSAGE...AS REFLECTED BY COOLER MEX MOS NOS LATE WEEK INTO THE WEEKEND. SAT HIGHS WERE MUTED FROM MOS DUE TO CONVECTIVE CLOUD DEBRIS. WE WL GO CLOSE TO MOS TODAY IN HOPES THE SAME DOESNT HAPPEN AGAIN. THE NAM/GFS ARE SIMILAR SO WERE CLOSER TO THEIR NOS IN THE MEDIUM TERM...WHICH IS COOLER THAN THE NGM MOS. THE LONG RANGE WE ARE MORE IN STEP WITH THE COLLABORATIVE PICTURE/HPC BUT MADE A MOVE IN THE DIRECTION AT LEAST OF THE NEWEST/COOLER MEX MOS. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 458 AM CDT SUN APR 16 2006 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-171000- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 458 AM CDT SUN APR 16 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...MAINLY THIS AFTERNOON AND EVENING. DAMAGING WIND AND HAIL WOULD BE THE PRIMARY SEVERE WEATHER THREATS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY...AND AGAIN THURSDAY NIGHT AND FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON OR EVENING.
The Evansville,IN radar (KVWX), 53 km away, was scanning. The volume nearest the first event began at 11:08 UTC.
1 hail. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Illinois in 2006Every state in 2006This day in weather historyWarnings in Illinois, April 2006
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5501211.